MAUDE Adverse Event Report: BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE

BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Model Number IBP4371
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Cyanosis (1798); Hypersensitivity/Allergic reaction (1907); Arteriosclerosis/ Atherosclerosis (4437); Localized Skin Lesion (4542)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, on (b)(6) 2024, the patient underwent hemodiafiltration treatment due to renal failure.On (b)(6) 2024, at 08:30 a.M., the patient was found to have poor distal circulation of four limbs, and the skin was visible plaque.Device adverse event was not ruled out; the treatment was stopped at 09:10, and methylprednisolone sodium succinate for injection 40 mg ivgtt an ti-allergic reaction was used.The patient's skin was cyanotic, and speckles could be seen on the extremities.There was nothing unusual observed on the product prior to use, and there were no other visible defects found on the product at the time of the event.There was no alarm or code that was displayed.The reported product was replaced, and the treatment was completed.There was no blood loss, and blood transfusion was not performed.
 
Additional Manufacturer Narrative
Additional information: g3 correction: imei code update (removed: e0502 4437 c34398 arteriosclerosis/at), e1(country).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLEARUM HS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20694746
Report Number1000312731-2024-00017
Device Sequence Number17082889
Product Code KDI
UDI-Device Identifier08051736004147
UDI-Public08051736004147
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBP4371
Device Catalogue NumberIBP4371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/16/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age77 YR
Patient SexFemale